Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAOI large doses MightyKondrian

Posted by SLS on October 14, 2017, at 20:07:34

In reply to MAOI large doses, posted by MightyKondrian on October 14, 2017, at 12:59:24

Nardil is a seductress. Be careful.

Regarding dosage, I would not go above 120 mg/day. Nardil is different from Parnate. Its kinetics are not linear. This is because it inhibits its own metabolism. So, doubling the dosage will yield more than a doubling of blood levels. I don't happen to know what the factor is, but it is probably exponential. When titrating, it is often suggested that one give at least 3 weeks for a particular dosage to work before considering an increase.

How long have you been taking Nardil at 120 mg/day? There are no guarantees, but some people don't respond to Nardil until they have been taking it for 12 weeks. Any kind of acute improvement in mood immediately after a dosage increase is unlikely to last. It does not surprise me that you caught a "buzz" from ingesting 120 mg of Nardil all at once. In my early experiences with Nardil, I found it mildly euphoric or stimulating immediately after every dose while taking 90 mg/day. I would guess that Nardil does more than just inhibit MAO oxidase and GABA transaminase. Perhaps there is something going on with dopamine release.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1095422
URL: http://www.dr-bob.org/babble/20161215/msgs/1095428.html